MenuLeft
MenuLeft
TopLeft   TopRight








BotLeft BotRight

Effects of extremely low frequency electromagnetic field (50 Hz) on pentylenetetrazol-induced seizures in mice

Kaveh, Fadakar (2013) Effects of extremely low frequency electromagnetic field (50 Hz) on pentylenetetrazol-induced seizures in mice. -.

[img]
Preview
Text
fadakar-2013-effects of extremely.pdf

Download (263Kb) | Preview

Abstract

Effects of extremely low frequency electromagnetic field (50 Hz) on pentylenetetrazol-induced seizures in mice

Item Type: Article
Subjects: WA Public Health
Divisions: Faculty of Medicine, Health and Life Sciences > School of Medicine
Depositing User: editor3 Editor3 Editor3
Date Deposited: 03 Nov 2014 08:41
Last Modified: 03 Nov 2014 08:41
URI: http://eprints.ajaums.ac.ir/id/eprint/3318

Actions (login required)

View Item View Item
MenuLeft
Ajaums Repository is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.
EPrints Logo MenuLeft